# SDR AALA20161230020

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 14,579 hours, 5,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT AT ROW 12ABC IS MISSING LENS COVER. REPLACED LENS COVER. OPERATIONAL CHECK GOOD.
